An approach to solvability in orthomodular lattices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 41-42
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1972_13_2_a3,
author = {Beran, L.},
title = {An approach to solvability in orthomodular lattices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {41--42},
year = {1972},
volume = {13},
number = {2},
mrnumber = {0384629},
zbl = {0299.06004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a3/}
}
Beran, L. An approach to solvability in orthomodular lattices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 41-42. http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a3/